# SDR MALA975609

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DTW - FLT 3189 - AFTER TAKEOFF, NR 1 ENGINE OIL INDICATED HIGH OIL TEMPERATURE.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE CLEANED MOISTURE FROM CANNON PLUG 7700P1.  RAN AIRCRAFT AT SEVERAL POWER SETTINGS.  ALL CHECKS GOOD.  (X)
